# SDR COMA9810157

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120228
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Current Sensor
- Part number: 25C1175A
- Condition: Failed
- Location: Right
- Component: 1204140400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED F/O 'S AOA HEAT INOP.  AVIONICS REPLACED THE RIGHT CURRENT SENSOR ASSEMBLY.  UPON INSPECTION/TEARDOWN IN THE AVIONICS SHOP, THE CURRENT SENSOR FOR THE RIGHT AOA VANE HEAT WAS FOUND TO BE DAMGED BY SEVERE OVERHEATING.  THE CURRENT SENSOR WAS REPLACED AND THE ASSEMBLY RETURNED TO SERVICE.
